# SDR REXA2024083000674

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 32,357 hours, 22,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHT INOP  RELAMPED LEFT HAND EXTERIOR EMERGENCY LIGHT (DS93), LOCATED ON THE LEFT OVERWING FAIRING. NO FIX. R/R EXTERIOR EMERGENCY LIGHT DS93 & REPINNED WIRES FOR DS93, YAH8493 & YAH8501N IAW CRJ 900     AMM 33-51-15 & ESPM 20-16-05. OPC GOOD.  P/N OFF/ON: 2LA006954-00  P/N OFF/ON: (B0808002-037) X2
